# SDR SWAA2023030695268

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 BS 581; BS 646; BS 664; BS 666; BS 677; BS 695; BS 708; BS 726; BS 727+12; BS 727A+12.<[01] REMOVED CORROSION ON SEAT TRACK AT LBL45 BS706+1' L:6 X W:1' D:012' ON WELL AND L:6 X W:1 D: .035'.ALLOWABLE MATERIAL REMOVED IS 0.040 ON WELL AND 0.020 ON CROWN THEREFORE SEAT TRACK FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. TOOLS ID: ATS2472 DUE DATE:12/31/23;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION #1; CROWN OUT OF LIMITS;[04] VERIFIED MEASUREMENTS;[05] REMOVED SEAT TRACK AT LBL 45 BS 520 TO BS 272B IAW SRM 51-40-02-0G-0;[06] CERTIFY;[07] LOCATED AND DRILLED NEW SEAT TRACK AT LBL 45 BS520 TO BS727B IAW SRM 51-40-05-0G-0 AND;[08] CORRECTION TO STEP 5 SHOULD READ 727B; NOT 272B;[09] CERTIFY;[10] CORRECTIVE ACTION # 7: LOCATED AND DRILLED NEW SEAT TRACK AT LBL 45 BS520 TO BS727B IAW SRM 51-40-05-0G-0 AND DWG # 144A5300 REV: E.  OK TO INSTALL;[11] CERTIFY;[12] VERIFIED CORRECTIVE ACTIONS 7; 9-11. VERIFIED PART CONFORMS TO BOEING DWG 144A5300 SHT2 REV E. OK TO INSTALL GIVEN.;[13] SEAT TRACK FABRICATED IAW BOEING DRAWING 144A5300; REFER TO ATS BUILD RECORD 553595;[14] CERTIFY;[15] INSTALLED NEW SEAT TRACK AT LBL 45 BS520 TO BS727B IAW SRM 51-40-02-0G-0; SRM 51-40-04-0G-0 AND BOEING DWG # 144A5300 REV: E.  TORQUE WRENCH USED ID ATS2686 S/N 1021903733 DUE DATE 11/2023;[16] UPDATED PARTS;[17] CERTIFY;[18] INSPECTED ACTION 15;[19] VERIFIED MEASUREMENTS.
